Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On numerical contour integration round a closed contour


Authors: J. N. Lyness and L. M. Delves
Journal: Math. Comp. 21 (1967), 561-577
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1967-0229388-0
MathSciNet review: 0229388
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. L. Bauer, H. Rutishauser & E. Stiefel, New aspects in numerical quadrature, Proc. Sympos. Appl. Math., Vol. 15, pp. 199-218, Amer. Math Soc, Providence, R. I., 1963. MR 30 #4384. MR 0174177 (30:4384)
  • [2] L. M. Delves & J. N. Lyness, "A numerical method for locating the zeros of an analytic function," Math. Comp., v. 21, 1967, pp. 543-560. MR 0228165 (37:3749)
  • [3] J. N. Lyness & C. B. Moler, "Numerical differentiation of analytic functions," SIAM J. Numer. Anal., v. 4, 1967, pp. 202-210. MR 0214285 (35:5136)
  • [4] J. N. Lyness, "Differentiation formulas for analytic functions," Math. Comp. (To appear). MR 0230468 (37:6030)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0229388-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society